MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXALT B MONITOR; BRONCHOSCOPE (FLEXIBLE OR RIGID)

BOSTON SCIENTIFIC CORPORATION EXALT B MONITOR; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number M00542760
Medical Device Problem Codes Overheating of Device (1437); Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6 (device codes): problem code a1005 captures the reportable event of overheating of device.
 
Event or Problem Description
It was reported to boston scientific corporation that an exalt model b monitor's power cable stopped working on (b)(6) 2025.The power cable was overheating and not providing charge to the monitor.There was no patient involvement.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6 (device codes): problem code a1005 captures the reportable event of overheating of device.Block h11: the returned exalt model b monitor was analyzed, the power supply's output cable was damaged.The reported event was confirmed.The damaged component could have affected the device performance and its integrity leading to the event experienced by the customer.Since an expected or random component failure was identified without any design or manufacturing issue, the probable cause selected is traced to component failure.

Brand Name
EXALT B MONITOR
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
TRICE MEDICAL INC
40 general warren blvd
suite 100
malvern PA 19355
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21281984
Report Number3005099803-2025-00199
Device Sequence Number7830352
Product Code EOQ
UDI-Device Identifier00191506007843
UDI-Public(01)00191506007843(11)220907(10)22250078(21)22250078
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K211030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00542760
Device Catalogue Number2295-05
Device Lot Number0022250078
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2025
Supplement Date Received by Manufacturer05/16/2025
Initial Report FDA Received Date01/31/2025
Supplement Report FDA Received Date06/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/07/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown